MAUDE Adverse Event Report: COVIDIEN LLC ARGYLE; CATHETER, PERITONEAL, LONG-TERM INDWELLING

COVIDIEN LLC ARGYLE; CATHETER, PERITONEAL, LONG-TERM INDWELLING
Model Number 8810888003
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, when the hospital staff opened the package and checked the product before applied on the patient, the nurses thought the two sites of cuff (white spots on the tube) were not in the right position.There was no leak and no luer adapter issue.The catheter was not repaired.There was nothing unusual observed on the device prior to use and there were no other defects/damages found on the product aside from the reported issue.There were no other products being utilized with the device.There was no excessive force used on the device.Tego was not utilized.No cleaning agent was used as the reported product was accounted to disposable consumables.There was no damage to the external packaging of the product.There was no damage to the device¿s box.The reported product was not replaced yet.They would replace additional batch of the same products as the remedial action performed to resolve the issue.The physician did not start to use the product.There was no patient involvement.
 
Additional Manufacturer Narrative
D10 concomitant product: 8810888003 - 8810888003 strt tenckhoff 2 cuffs 42cm, lot# 2305200209 8810888003 - 8810888003 strt tenckhoff 2 cuffs 42cm, lot# 2305200209 8810888003 - 8810888003 strt tenckhoff 2 cuffs 42cm, lot# 2305200209 8810888003 - 8810888003 strt tenckhoff 2 cuffs 42cm, lot# 2305200209 8810888003 - 8810888003 strt tenckhoff 2 cuffs 42cm, lot# 2305200209 8810888003 - 8810888003 strt tenckhoff 2 cuffs 42cm, lot# 2305200209 8810888003 - 8810888003 strt tenckhoff 2 cuffs 42cm, lot# 2305200209 8810888003 - 8810888003 strt tenckhoff 2 cuffs 42cm, lot# 2305200209 8810888003 - 8810888003 strt tenckhoff 2 cuffs 42cm, lot# 2305200209 8810888003 - 8810888003 strt tenckhoff 2 cuffs 42cm, lot# 2305200209 8810888003 - 8810888003 strt tenckhoff 2 cuffs 42cm, lot# 2305200209 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, when the hospital staff opened the package and checked the product before applied on the patient prior to use, the nurses observed unusual as the two sites of cuff (white spots on the tube) were not in the right position.There was no leak and no luer adapter issue.The catheter was not repaired.There were no other defects/damages found on the product aside from the reported issue.There were no other products being utilized with the device.There was no excessive force used on the device.Tego was not utilized.No cleaning agent was used as the reported product was accounted to disposable consumables.There was no damage to the external packaging of the product.There was no damage to the device¿s box.The reported product was not replaced yet.They would replace additional batch of the same products as the remedial action performed to resolve the issue.The physician did not start to use the product.There was no patient involvement.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was not returned, but a photo was available for evaluation.It was reported that the device cuff was detached from catheter.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ARGYLE
Common Device Name
CATHETER, PERITONEAL, LONG-TERM INDWELLING
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19282280
Report Number1282497-2024-00089
Device Sequence Number12677317
Product Code FJS
UDI-Device Identifier10884521004047
UDI-Public10884521004047
Combination Product (Y/N)N
Initial Reporter CountryMC
PMA/510(K) Number
K180485
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8810888003
Device Catalogue Number8810888003
Device Lot Number2305200209
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2024
Supplement Date Received by Manufacturer05/30/2024
08/08/2024
Initial Report FDA Received Date05/09/2024
Supplement Report FDA Received Date06/21/2024
08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient SexUnknown